MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL
Catalog Number 07P50-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely decreased alinity i estradiol results which questioned by the physician on multiple patients from multiple specimens.The results provided were: on (b)(6) 2024, patient 1 sid (b)(6) pmol/l /repeated= 11705.3 pmol/l; second specimen sid(b)(6)=1872.3 pmol/l ; third specimen sid (b)(6)=13230.6 pmol/l.Patient 4: sid (b)(6) ,initial= 2259.9 pmol/l /repeated on (b)(6) 2024=4361.6 pmol/l on (b)(6) 2024 patient 2 sid (b)(6) , initial= 4296 pmol/l /repeated=4779.5 pmol/l; second specimen on (b)(6) 2024 sid (b)(6), initial=2773.1 pmol/l /repeated=8476.2 pmol/l.On (b)(6) 2024 patient 3: sid (b)(6) , initial=6117.8 pmol/l /repeated on (b)(6) 2024=5476.4 and 6625.4 pmol/l; second specimen on (b)(6) 2024 sid (b)(6) initial=734.5 pmol/l /repeated=1077.5 pmol/l and 11930.5 pmol/l there was no reported impact to patient management.
 
Additional Manufacturer Narrative
Complete information for section a patient information, 1.Patient identifier = sid = (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely decreased alinity i estradiol results which questioned by the physician on multiple patients from multiple specimens.The results provided were: on (b)(6) 2024 patient 1 sid (b)(6)=9596.4 pmol/l /repeated= 11705.3 pmol/l; second specimen sid (b)(6)=1872.3 pmol/l ; third specimen sid (b)(6)=13230.6 pmol/l patient 4: sid (b)(6) initial= 2259.9 pmol/l /repeated on (b)(6) 2024=4361.6 pmol/l on (b)(6) 2024 patient 2 sid (b)(6) initial= 4296 pmol/l /repeated=4779.5 pmol/l; second specimen on (b)(6) 2024 sid (b)(6) initial=2773.1 pmol/l /repeated=8476.2 pmol/l on (b)(6) 2024 patient 3: sid (b)(6) initial=6117.8 pmol/l /repeated on (b)(6) 2024=5476.4 and 6625.4 pmol/l; second specimen on (b)(6) 2024 sid (b)(6) initial=734.5 pmol/l /repeated=1077.5 pmol/l and 11930.5 pmol/l there was no reported impact to patient management.
 
Additional Manufacturer Narrative
Updated information in section d4 primary udi number.The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data for alinity i estradiol reagent lot: 54137ud00.The ticket search determined that there is as expected complaint activity for the likely cause lot 54137ud00.A review of tracking and trending data did not identify any related trends for the product for the issue.Return testing was not completed as returns were not available.Historical performance of the alinity i estradiol reagents in the field was reviewed using data gathered via abbottlink from customers worldwide.The median patient results for the lots for nonreactive results are comparable with other lots in the field confirming no systemic issue for the lots.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.A review of the labeling addresses the customer¿s issue.A manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Based on the investigation no product deficiency was identified for the alinity i estradiol reagent lot: 54137ud00.

Brand Name
ALINITY I ESTRADIOL REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18874348
Report Number3005094123-2024-00104
Device Sequence Number20813147
Product Code CHP
UDI-Device Identifier00380740129927
UDI-Public(01)00380740129927(17)240413(10)54137UD00
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2024
Device Catalogue Number07P50-30
Device Lot Number54137UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown